MathSciNet Relay Station
MathSciNet bibliographic data
MR1085940 35D05 (35K55 76S05)
Dahlberg, Björn E. J.; Kenig, Carlos E. Weak solutions of the porous medium equation in a cylinder. Trans. Amer. Math. Soc. 336 (1993), no. 2, 701–709.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement